MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0045
Medical Device Problem Codes Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intracept procedure, the physician encountered very hard bone and it was difficult to get the stylet into the cannula.When the physician attempted to take everything out, he noticed that the peek of the curved cannula was missing and the curved cannula assembly was not seamlessly fitting together.It was noted that a small part of the peek was left behind inside the patient and it is unknown if it was left inside the bone or outside the bone.The issue arose on the first level and there were no patient complications.The devices were discarded by the facility and will not be returned for device analysis.
 
Additional Manufacturer Narrative
The devices were not returned for analysis as they were discarded by the medical facility, therefore, a physical analysis has not been conducted in our laboratory.A product labeling review identified that the devices were used per the (ifu) product label a labeling review did not reveal any anomalies as it states that breakage, slippage, misuse or mishandling of instruments or probe, such as on sharp edges, may cause burns or injury to the patient or operative personnel is a potential adverse event associated with the use of the intracept intraosseous nerve ablation system.A risk review was completed and confirmed that the event of sheared peek distal tip was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The devices were not returned for analysis as they were discarded by the medical facility.In addition, physical analysis has not been conducted in our laboratory.However, the labeling review was conducted.With the reported observations and the labeling review, it has been determined that the sheared peek on the curved cannula is a known inherent risk with use of the device as documented in the ifu.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24171707
Report Number3006630150-2026-00494
Device Sequence Number15968912
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public(01)00852454006301(17)270807(10)37876715
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Device Lot Number37876715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/13/2026
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown